­
Welcome, Guest
Username: Password: Remember me

TOPIC: Warning against the drug Pregabalin (Lyrica)

Warning against the drug Pregabalin (Lyrica) 11 Sep 2017 11:17 #4171

  • comply or die
  • comply or die's Avatar
  • OFFLINE
  • Platinum Member
  • Posts: 1030
  • Thank you received: 940
Came in from town this morning to turn on the Victoria Derbyshire show and just caught the end of the discussion they were having on Pregabalin, the drug prescribed for epilepsy, chronic pain, anxiety etc...

www.independent.co.uk/news/health/pregabalin-new-valium-doctors-call-restricted-sharp-rise-abuse-misuse-prisons-addiction-bma-yasir-a7817601.html

I was prescribed this drug three years ago when I was attending the work programme and it had me forgetting things and when my dosage was raised, I started to get other symptoms. I wanted off it and decided to reduce the dosage and then just stop.One Sunday after noon, about three days after stopping the drug, I became so ill I should have called an ambulance, but I didn`t. I went to bed, took HALF a tablet to stop the severe pains in my stomach and feeling that I was popping my clogs.

A few days later, still having to swallow one of the 25mg pills to keep me level, I called the GP who put me on this drug and he called me back. I explained the hell I was going through and he said "Oh, sounds as if your going cold turkey".....yes, I WAS and thought I was bloody dying you prat! No mention of ever trying to come off this drug without serious intervention. I felt as if I had the flu, been hit by a bus and it took me six months to get rid of the stomache pains. :(

Be warned guys, stay clear of Pregabalin and it`s older brother Gabapentin. These drugs are primarily prescribed to treat epilepsy. If you don`t have epilepsy, don`t take it.
The administrator has disabled public write access.
The following user(s) said Thank You: Paul-UB40
­